# SDR SWI202502210171

- Difficulty date: January 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR CROSSBEAM AT FR11 BELOW CENTER FLOOR PANELS AS MARKED.     (C-CHECK RO 2/21/2025)    PERFORMED L ANGLE REPAIRS ON COCKPIT FLOOR CROSSBEAM AT FR11 REF: ETD2025-170-900507 REV:A. NO CHANGE TO WEIGHT AND BALANCE, OEM PARTS REPLACEMENT.  SEE CONTINUE CARD FOR WORK PERFORMED.
